Close
Results 1 to 8 of 8
Like Tree1Likes
  • 1 Post By wik40

Thread: Neck spasms??

  1. #1
    Phen Newbie
    Join Date
    May 2008
    Posts
    2
    Photos
    View albums

    Default Neck spasms??

    I've been on Phen 3 weeks now and have suddenly started getting severe neck spasms everyday that usually start in the afternoon. I was just wondering if anyone else has had this problem? Thanks.
    fathme likes this.

  2. Advertising
    advertising
     

  3. #2
    Silver Phenster msredd's Avatar
    Join Date
    May 2008
    Posts
    148
    Photos
    View albums

    Default

    NO..but this is only my 2nd day. My first day was awful..bad headaces..but no neck spams?? Did u call the doctor?? What mg's are you on 37.5 or 30?
    Hope they go away....






    **Failure is success if we learn from it.***
    Before Phen (187lbs)
    CW-181 ( 5-18-08) 1st Day on Phen
    180(5-20-08)
    178 (5-22-08)
    177 (5-28-08)
    175 (6-2-08)
    175 (6-9-08) - I'm stuck...
    173 (6-12-08)
    171 (6-18-08)
    169( 7-2-08)
    164 (9-11-08) haven't been on here for a while

  4. #3
    Bronze Phenster
    Join Date
    Apr 2008
    Location
    Florida
    Posts
    74
    Photos
    View albums

    Default

    I don't know if I'm thinking about the same thing as you. Mine is more my throat. It gets worse at night, but it feels like my throat is tight. (No shortness of breath) and have trouble swallowing. So, I do believe I am having spasms in my throat and it makes me quite paranoid. Is that similar to what you're talking about?

  5. #4
    Gold Phenster Momto8's Avatar
    Join Date
    Mar 2008
    Posts
    692
    Photos
    View albums

    Default I know the answer to this one....

    Quote Originally Posted by Katie1985 View Post
    I don't know if I'm thinking about the same thing as you. Mine is more my throat. It gets worse at night, but it feels like my throat is tight. (No shortness of breath) and have trouble swallowing. So, I do believe I am having spasms in my throat and it makes me quite paranoid. Is that similar to what you're talking about?
    Quote Originally Posted by msredd View Post
    NO..but this is only my 2nd day. My first day was awful..bad headaces..but no neck spams?? Did u call the doctor?? What mg's are you on 37.5 or 30?
    Hope they go away....
    What you both are experiencing is a result of phen induced acid reflux.This can be"silent' as in no noticeable heart burn as such... but esophogus damage and referred (as sort of chain reaction)neck pain and or ear pain.I'll bet one or both of you has also had excess burping/belching or a feeling of post nasal drip or excess thick saliva and difficulty swallowing.BAD morning taste in your mouth ect or even feeling you can't breath deeply......This can be and is serious.The throat tightness is called dysplasia and when it gets to the point of spasms it can feel scary like you are choking....I also developed ulcers due to this condition.The esophagus can become so badly eroded over time that it can cause barretts esophogeal cancer. Take this seriously!!!! Go to doctor for nexium or achipex. BTW--When your neck/ears, sinus cavity are affected from acid it is a form of GERD called LPRD-Laryngealpharyngeal reflux disease.. .......take some mylanta ultimate or over the counter prilosec have your doc do a ph monitoring test .....if this has become bad enough your sed-rate is probibly high also meaning there is inflammation in your body---- in my case ,my esophagus and esophogeal spincher were swollen from acid burn and the ulcer bleeding.Even after 18 months on nexium mine still acts up.Yes, I take phen again... but I take precautions and watch closely for problems, the ulcer and acid are acting up again.So mylanta and nexium are my best friends.I take phen only on a bad cravings day.I can't wait to reach goal and get off this stuff. For the people that do have side affects....phen should be very temporary!! I also found that the manufactuor matters also.Brand name is much worse..as far as causing me acid problems and qualitest generic is not as harsh at least for me.Please take this seriously..........the long term gastro problems can be difficult to reverse...
    Last edited by Momto8; May 29th, 2008 at 09:33 AM.
    ]before 220-225
    now 141
    'Be kinder than necessary, for everyone you meet is fighting some kind of battle.'

  6. #5
    Bronze Phenster
    Join Date
    Apr 2008
    Location
    Florida
    Posts
    74
    Photos
    View albums

    Default

    Umm...okay Momto8, you just pretty much said everything that I am feeling. Kind of freaky. The throat tightness and trouble swallowing has been going on a few days, then today it feels like I can't take a deep breath in, when I swallow liquids, my throat burns. I have been having really bad neck pain, had to have a coworker give me a massage today. Felt good, but didn't relieve any pain. I have been burping lately...but it's hard to explain really, the weird feeling I have in my throat, I have in my stomach also, so I feel the urge to clinch or tighten my stomach and that results in me burping.

    I'm not saying you are wrong at all, but this is not like any acid reflux I have experienced. Thank you so much for your reply, I was kind of starting to feel like it's all in my head. I haven't really mentioned it to anyone because it's kind of hard for me to explain.

    I have been on phen for 2 months now and am getting good results, I would really hate to have my doctor take me off of it.

  7. #6
    Gold Phenster Momto8's Avatar
    Join Date
    Mar 2008
    Posts
    692
    Photos
    View albums

    Default

    You are correct this is NOT like reflux.... but it is reflux a different kind..Laryngopharyngeal reflux desiese LPRD you can google it..Honestly mine was very scarey..it got BAD..i had no choice but to come off it! But i had a choice to start again... and i did.It is back...although not as bad............................................... ...you NEED treatment...now!!!! Do not ignor it....
    BUT do this tell your doc the heartburn is bad ask for nexium do not mention the phen......in addition to this--- take mylanta ultimate liquid EVERY night before you lay down it has a foam barrier that helps the acid stay down and as needed during the day.take advil liquid gels it helps the internal inflamation and neck pain.. NEVER eat 3 hours before bed
    prop up on 2-3 pillows no citrus fruit,tomatoes or anything acidy!!!!!! take zantec with every meal its over the counter.This is how i am saving my throat until I lose the weight.This is not best..being off would be best. BUT I have to lose and as long as the acid is controlled no damage.
    right now you are damaged.......you have to heal it!!!!!!!!!!!! or your entire gastro system will be affected possibly permanently.come off phen for about 3 days... if your doc doesn't prescribe nexium for you get prilosec otc the strong one... take double the dose twice a day morning and night... this about the equivelent strength of nexium.it will block acid production...SERIOUSLY plan on being on this treatment for months after phen has stopped.... you can control this if you are vigalant... BTW TUMS does nothing... only mylanta ultimate or gaviscon max.......be religious in taking these.you may go potty alot but..... that also helps things stay farther down in your stomach. I am so sorry this is happening to you.....if you need me...feel free to call me..i will give you my # if you request it......i know how scarey this is.it took months for them to find out what was happening to me...........one more thing....even after the acid is controlled... reflux of non acidic liquid/food can still happen if your duodenium is ulcerated and damaged....mylanta ultimate will be the key here to controlling systems.sometimes this alone can stop an attack also the throat problems seem to be worse at night... and eating regularly also helps...............i hopeyours resolves quicker than mine....You need a hug!!!
    Last edited by Momto8; May 30th, 2008 at 12:22 AM.
    ]before 220-225
    now 141
    'Be kinder than necessary, for everyone you meet is fighting some kind of battle.'

  8. #7
    Bronze Phenster
    Join Date
    Apr 2008
    Location
    Florida
    Posts
    74
    Photos
    View albums

    Default

    Thanks so much for all the info. I started taking aciphex today.

  9. #8
    Gold Phenster Momto8's Avatar
    Join Date
    Mar 2008
    Posts
    692
    Photos
    View albums

    Default

    You're welcome
    ]before 220-225
    now 141
    'Be kinder than necessary, for everyone you meet is fighting some kind of battle.'

Similar Threads

  1. Leg spasms at night
    By Stacy32670 in forum My Experience with Phentermine
    Replies: 6
    Last Post: October 3rd, 2007, 05:57 PM
  2. Neck fat
    By WannaLoseIt in forum My Experience with Phentermine (Year 2005)
    Replies: 10
    Last Post: January 21st, 2005, 11:47 AM
  3. Red neck fisherman
    By *Becky* in forum My Experience with Phentermine (Year 2004)
    Replies: 32
    Last Post: July 19th, 2004, 01:41 PM
  4. Muscle Spasms
    By heartland in forum My Experience with Phentermine (Year 2004)
    Replies: 4
    Last Post: July 11th, 2004, 02:38 AM
  5. neck pain
    By Steliz in forum My Experience with Phentermine (Year 2003)
    Replies: 2
    Last Post: June 17th, 2003, 12:00 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •